# SDR GTIA20130914967

- Difficulty date: September 14, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N612NK
- Make and model: Airbus A320-232
- Aircraft serial: 5029
- Aircraft time: 6,548 hours, 3,062 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBS OXYGEN MASK INOPERATIVE.  R & R OBSERVERS SEAT OXYGEN MASK IAW AMM 35-12-41, PB 401, OXYGEN MASK TESTED NORMAL.
